ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Optimal Operation Of Exothermic Consecutive Reactions Via Maximum Principle

Narsimhan, G (1981) Optimal Operation Of Exothermic Consecutive Reactions Via Maximum Principle. In: Journal of the Indian Institute of Science, 63 (7). pp. 145-151.

Full text not available from this repository. (Request a copy)
Official URL: http://journal.library.iisc.ernet.in/archives/v63-...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to J Indian Inst Sci.
Department/Centre: Division of Mechanical Sciences > Chemical Engineering
Depositing User: Ms Mary Ranjeetha
Date Deposited: 05 Nov 2011 07:13
Last Modified: 05 Nov 2011 07:13
URI: http://eprints.iisc.ac.in/id/eprint/41198

Actions (login required)

View Item View Item